| Model Number |
JAZZY EVO614HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges over the past five months, he has experienced multiple incidents where the unit unexpectedly shifts into freewheel mode while going down his ramp, causing it to veer to the right.As a result, he has allegedly fallen from the chair twice.